# SDR ASAA0210345

- Difficulty date: December 3, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 1016, RIGHT BUTTOCK LINE 37, LEFT BUTTOCK LINE 38 CORRODED.  REMOVED CORROSION AND REPAIRED FLOORBEAM PER SRM AND EA.  (M)
